# SDR 97ZZZX514

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Tri-State Aero, LLC, repair station AHTR102C
- Aircraft: N98848
- Make and model: Cessna 310R
- Aircraft serial: 310R0614
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 081308942
- Condition: Cracked
- Location: Nlg Wheelwell
- Part time: 6,347 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, A CRACK WAS NOTICED IN THE DOUBLER FOR THE NLG TRUNNION ATTACH POINT.  UPON FURTHER INVESTIGATION, BOTH RT AND LT DOUBLERS WERE FOUND CRACKED.  THE DOUBLERS ARE LOCATED AT THE LT AND RT OUTBOARD LOCATIONS ACCESSIBLE THROUGH THE NOSE BAGGAGE COMPARTMENT.  SUBMITTER STATES CRACKS IN THE SAME AREAS HAVE BEEN FOUND ON OTHER 310R MODELS.
